# SDR SWIA200110225

- Difficulty date: September 30, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 12,124 hours, 16,168 cycles
- Engine: Pwa PW118B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL LOW TEMPERATURE LIGHT CAME ON DURING TAXI. INSTALLED SERVICEABLE FUEL TEMPERATURE SWITCH ON LEFT ENGINE.  CHECKS OK.
